Yesterday started like every other friday. Fridays are when I get my IVIG treatment. I was upset about it because treatments take a huge toll on my body but I wasnt worried. The treatment began as usual. Start with a dose of anti nausea medication, then a shot of steroid and then the IVIG starts to be infused. This is when things were not so normal. My nurse asked me if I was feeling ok. I looked at him and told him I felt kinda funny in my throat and my face. He told me to tell him if I feel anything else unusual. The treatment continued on and moments later my face swelled up and my throat was more swollen. The treatment was stopped and I was administered IV benadryl. Next thing I knew I could barely breathe at all. I was really scared. The nurse then gave me an epi shot and 911 was called. My body was beginning to turn blue. When the Emergency squad arrived they put on an oxygen face mask and I was off to the hospital.
I was in the hospital about 10 hours. While at the hospital I kept getting shots of benadryl and a steroid drip trying to keep my airway open. The doctors diagnosed it as Anaphylaxis.